# SDR USAA050205

- Difficulty date: January 1, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CLIP CRACKED .5 INCH, STATION 706 S11L.  FABRICATED AND INSTALLED NEW CLIP PER SRM 51-46-03 AND 51-70-11.  (M)
